Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 158 - 162

Note on the evolution of compactly supported initial data under the Camassa-Holm flow

Authors
Enrique LOUBET
Corresponding Author
Enrique LOUBET
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.1How to use a DOI?
Abstract
We clarify and extend some remarks raised in [5] [Constantin A, J. Math. Phys. 46 (2005), 023506] about the evolution of compactly supported initial data under the Camassa-Holm flow.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
158 - 162
Publication Date
2006/11
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Enrique LOUBET
PY  - 2006
DA  - 2006/11
TI  - Note on the evolution of compactly supported initial data under the Camassa-Holm flow
JO  - Journal of Nonlinear Mathematical Physics
SP  - 158
EP  - 162
VL  - 13
IS  - 2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2006.13.2.1
DO  - https://doi.org/10.2991/jnmp.2006.13.2.1
ID  - LOUBET2006
ER  -